# SDR AU980825

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 6770079
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL LINES CORRODED AND LEAKING IN AREAS UNDERNEATH CLAMPS.  PIPES ARE LOCATED UNDER TRIM PANELS.  PART TOTAL CYCLES:  7,539.
